# SDR 2000UALA00633

- Difficulty date: October 28, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 7,339 hours, 2,659 cycles
- Engine: Pwa PW4052
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Disintegrated
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT ORD, FOUND NR 3 REAR BRAKE DISINTEGRATED.  NR 3 AXLE SHOWS EVIDENCE OF GALLING ON OUTER BRAKE BEARING SURFACE.
